# SDR SWAA2021062369156

- Difficulty date: May 4, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 865
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS865 LBL10 WL164. MARKED / REMOVED AND REPLACED BULKHEAD SUPPORT ATTACH ANGLE AT ACB BS 865 LBL 10 WL 164 IAW SRM 51-40-02-0G-0; DWG 149A8102 REV:- AND DWG 149A8104 REV:B
